# SDR FDEA201012224738

- Difficulty date: December 22, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 19,094 hours, 10,289 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: A57240194
- Condition: Cracked
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOSE R LT WING SPOILER SHROUD SUPPORT SKIN CRACK ABOUT 0.75 IN BELOW NR3 SPOILER INBD EDGE.  FABRICATE A NEW SUPPORT SKIN IAW DWG NR A57240194 AND INSTALL WITH FASTENERS. REF AB6F SRM 51-40-21.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
